# SDR REXA2022040400560

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 32,577 hours, 22,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT DS101 PINS BROKEN OFF IN CONNECTER	REPLACED LIGHT DS101 IAW AMM 33-51-15 AND ESPM 20-16-05 P/N ON/OFF:2LA006954-00
